# SDR 96FDEA00099

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Missing Fastener
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIN - MAIN DECK LBBL 57 TO 50 FLOORBEAM VERTICAL STIFFENER AT BS 1100, FOUND 4 EA HI-LOK COLLARS MISSING.
